EconPapers    
Economics at your fingertips  
 

Comparison of methods for solving sets of linear inequalities in the bounded-error context

Hélène Piet-Lahanier, Sándor M. Veres and Eric Walter

Mathematics and Computers in Simulation (MATCOM), 1992, vol. 34, issue 6, 515-524

Abstract: Effective recursive updating of the solution set of linear inequalities has recently gained importance in the area of parameter bounding for system identification, prediction and control. When it is not empty, this solution set is a convex polyhedron, usually a convex polytope in the context of parameter bounding. Several algorithms have been proposed in the literature to update this polyhedron when a new inequality is introduced. This paper describes three of them in a unified framework and compares them on the number of operations involved and the memory space required.

Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549290038I
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:34:y:1992:i:6:p:515-524

DOI: 10.1016/0378-4754(92)90038-I

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:34:y:1992:i:6:p:515-524